Sudden light period

iVillage Member
Registered: 07-21-2007
Sudden light period
1
Sat, 10-22-2011 - 9:29pm

Hi,

I am 23 and am on Apri 28 pill. I've been on that since last march or so,overall I've been on the pill since I was 15. Anyways I was put on Apri because Yazmin,which I was on prior to Apri, was making my breasts very very sore all of

Community Leader
Registered: 10-08-2002
Sun, 10-23-2011 - 2:02pm
Hello and welcome!

In my opinion, it's nothing to worry about. Your body changes over time and your body's reaction to the pill will also change. Sometimes good (lighter periods), sometimes bad (acne). I had been on the pill for many years when all of a sudden, I was experiencing monthly yeast infections. I hadn't changed pills, nothing was different. I stopped the pill and the infections stopped too.

You may also want to post this on the Birth Control board and see if any other ladies have experienced the same thing.

http://forums.ivillage.com/t5/Birth-Control/ct-p/iv-bhcontracept

You can also call your doctor. Doesn't hurt to ask!

Photobucket